# SDR P5CA2021021800044

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,092 hours, 22,405 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Indication
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS L ENG ANTI ICE VALVE.  PERFORMED SYSTEM OPS CHECK IAW 767 AMM 30-21-00.  OPS CHECK GOOD AT THIS TIME.
